# SDR CA110516028

- Difficulty date: March 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 12,340 hours
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033302085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSP THE ABOVE FRAME ASSY WAS FOUND TO BE CRACKED FROM A RIVET HOLE PROTRUDING TO THE CENTER OF THE FRAME.  THE SURROUNDING AREA WAS FURTHER INPECTED AND OTHER DEFECTS NOTED.
